兰州大学机构库

Browse/Search Results:  1-10 of 189 Help

Selected(0)Clear Items/Page:    Sort:
Traveling fronts in monostable equations with nonlocal delayed effects 期刊论文
Journal of Dynamics and Differential Equations, 2008, 卷号: 20, 期号: 3, 页码: 573-607
Authors:  Wang, ZC(王智诚);  Li, WT(李万同);  Ruan, SG;  Ruan, SG (reprint author), Univ Miami, Dept Math, POB 249085, Coral Gables, FL 33124 USA.
Adobe PDF(436Kb)  |  Favorite  |    Submit date:2015/12/16
existence  uniqueness  asymptotic stability  traveling wave front  nonlocal reaction-diffusion equation  delay  monostable equation  
Spreading speeds and traveling waves for nonlocal dispersal equations with degenerate monostable nonlinearity 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2012, 卷号: 252, 期号: 9, 页码: 5096-5124
Authors:  Zhang, GB;  Li, WT(李万同);  Wang, ZC(王智诚);  Li, WT (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Gansu, Peoples R China.
Adobe PDF(289Kb)  |  Favorite  |    Submit date:2015/12/16
Nonlocal dispersal  Traveling wave solution  Degenerate monostable nonlinearity  Exponential decay behavior  Uniqueness  Spreading speed  
Travelling wave fronts in nonlocal delayed reaction-diffusion systems and applications 期刊论文
ZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND PHYSIK, 2009, 卷号: 60, 期号: 3, 页码: 377-392
Authors:  Pan, SX;  Li, WT(李万同);  Lin, G(林国);  Li, WT (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Gansu, Peoples R China.
Adobe PDF(241Kb)  |  Favorite  |    Submit date:2015/12/16
Travelling wave front  nonlocality  minimal wave speed  
Invasion traveling wave solutions of a predator-prey system 期刊论文
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 2014, 卷号: 96, 页码: 47-58
Authors:  Lin, G(林国);  Lin, G (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Gansu, Peoples R China.
Adobe PDF(433Kb)  |  Favorite  |    Submit date:2015/12/16
Comparison principle  Asymptotic speed of spreading  Intra-specific conflictions  Minimal wave speed  
Spreading speeds and travelling waves in a delayed population model with stage structure on a 2D spatial lattice 期刊论文
IMA JOURNAL OF APPLIED MATHEMATICS, 2008, 卷号: 73, 期号: 4, 页码: 592-618
Authors:  Cheng, CP;  Li, WT(李万同);  Wang, ZC(王智诚);  Li, WT (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Gansu, Peoples R China.
Adobe PDF(255Kb)  |  Favorite  |    Submit date:2015/12/16
lattice differential equation  travelling wave  spreading speeds  minimal wave speed  global interaction  
Travelling waves of a diffusive Kermack-McKendrick epidemic model with non-local delayed transmission 期刊论文
PROCEEDINGS OF THE ROYAL SOCIETY A-MATHEMATICAL PHYSICAL AND ENGINEERING SCIENCES, 2010, 卷号: 466, 期号: 2113, 页码: 237-261
Authors:  Wang, ZC(王智诚);  Wu, JH;  Wang, ZC (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Gansu, Peoples R China.
Adobe PDF(263Kb)  |  Favorite  |    Submit date:2015/12/16
Travelling Wave Solution  Diffusive Sir Model  Non-local Interaction  Time Delay  
Traveling wave solutions in a diffusive system with two preys and one predator 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2014, 卷号: 418, 期号: 1, 页码: 163-184
Authors:  Huang, YL;  Lin, G(林国);  Lin, G (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Gansu, Peoples R China.
Adobe PDF(387Kb)  |  Favorite  |    Submit date:2015/12/16
Minimal wave speed  Asymptotic spreading  Upper and lower solutions  Contracting rectangles  
On the diffusive Nicholson's blowflies equation with nonlocal delay 期刊论文
JOURNAL OF NONLINEAR SCIENCE, 2007, 卷号: 17, 期号: 6, 页码: 505-525
Authors:  Li, WT(李万同);  Ruan, S;  Wang, ZC(王智诚);  Li, WT (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Gansu, Peoples R China.
Adobe PDF(455Kb)  |  Favorite  |    Submit date:2015/12/16
Nicholson's blowflies model  reaction-diffusion  nonlocal delay  travelling wave-front  
Invasion traveling wave solutions of a competitive system with dispersal 期刊论文
Boundary Value Problems, 2012, 页码: -
Authors:  Pan, SX;  Lin, G(林国);  Pan, SX (reprint author), Lanzhou Univ Technol, Dept Appl Math, Lanzhou 730050, Gansu, Peoples R China.
Adobe PDF(239Kb)  |  Favorite  |    Submit date:2015/12/16
comparison principle  asymptotic spreading  upper and lower solutions  invasion waves  
Traveling Wave Solutions for Delayed Reaction-Diffusion Systems and Applications to Diffusive Lotka-Volterra Competition Models with Distributed Delays 期刊论文
Journal of Dynamics and Differential Equations, 2014, 卷号: 26, 期号: 3, 页码: 583-605
Authors:  Lin, G(林国);  Ruan, SG;  Lin, G (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Gansu, Peoples R China.
Adobe PDF(908Kb)  |  Favorite  |    Submit date:2015/12/16
Nonmonotone traveling wave solutions  Contracting rectangle  Invariant region  Generalized upper and lower solutions